# SDR UALA2012011000222

- Difficulty date: January 10, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 41,172 hours, 5,025 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DRIVE PAD & BOROSCOPE PLUGS REMOVED. PLUGS AT 1, 5, AND 10 O`CLOCK POSITIONS.   REPLACED BOROSCOPE PLUGS AND DRIVE PAD.
